# SDR SIMA2165

- Difficulty date: August 3, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning System
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3295 - ON TAKEOFF, LEFT ENGINE ITT WENT TO 931 DEGREES CELSIUS WITH CTOT SET TO 94 PERCENT MAXX ITT LIMIT PER AOM VOL 1 FOR TAKEOFF IS 927 DEGREES CELSIUS.  GROUND RAN BOTH ENGINES WITH CTOT AND WITHOUT.  COULD NOT DUPLICATE DISCREPANCY, AT 96 PERCENT TQ ITT IS 922 DEGREES CELSIUS.  OK FOR SERVICE IAW SAAB AMM 71-00-00.  (M)
